# SDR P5CA0401019

- Difficulty date: December 25, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 76,681 hours, 18,357 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR LEAK, APU SUPPLY DUCT AFT OF BULK CARGO COMPARTMENT.  ITEM TRANSFERRED TO DMI 32017 AND MEL 49-01-01 PER DDPG.
